# SDR SWAA2024120673607

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 57,606 hours, 30,033 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD SERVICE DOOR (R1) FWD SIDE WHERE SEAL MATES. JUST BEHIND UPPER HINGE. CRACK MEASURES .250.  REMOVED AND REPLACED 141A8358Y6 (BOX; R1 DOOR UPPER HINGE BOX) PER SRM 51-40-02.
